# SDR DL733040802

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 53,030 hours, 36,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT FOUR LOCATIONS.  THE CRACKS WERE ALL LOCATED ALONG THE EDGE OF THE UNDERLYING BONDED DOUBLER.  A 1 INCH VERTICAL CRACK WAS FOUND AT FS 767 ABOVE STR 23R.  A 3.5 INCH HORIZONTAL CRACK WAS JUST BELOW S-22R AT FS 760, A .25 INCH CRACK WAS JUST BELOW S-21R AT FS 760, AND A 1 INCH CRACK WAS JUST ABOVE S-21R AT FS 767.  THE CRACKS WERE REMOVED WITH A SINGLE CUTOUT AND REPAIRED WITH DOUBLERS.
